MAUDE Adverse Event Report: EXACTECH, INC. ERGO; BROACH HANDLE

EXACTECH, INC. ERGO; BROACH HANDLE
Catalog Number 301-05-01
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the retroversion bar became stuck in 20 degrees left slot.Cross threaded.Could not remove and adjust to any other version during set-up.Patient was not involved.No issues with patient upon leaving the or.
 
Additional Manufacturer Narrative
Pending evaluation.
 
Additional Manufacturer Narrative
Section h10: (h3) the jammed devices reported were likely the result of plastic deformation due to cross-threading, which led to thread deformation and the inability to separate the devices.

Brand Name
ERGO
Common Device Name
BROACH HANDLE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12778699
Report Number1038671-2021-00599
Device Sequence Number6025305
Product Code LXH
UDI-Device Identifier10885862530479
UDI-Public10885862530479
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number301-05-01
Device Lot Number164119002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown